MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 6; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 6; CEMENTLESS HIP STEM
Catalog Number 01.18.146
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 10/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 november 2018: lot 150151: (b)(4) items manufactured and released on 20 may 2015.Expiration date: 2020-04-30.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed on november 16, 2018 by clinical affairs director: approx.3 years after primary cementless tha the stem was found to be loose and replaced.From the radiographs supplied we were unable to identify any possible cause related to malposition or suboptimal dimensioning of the stem.Such an early loosening is unlikely to be caused by simply mechanical reasons, however there is no report of an infection or other adverse reaction.Therefore, the causes for this revision cannot be identified with the information at hand.
 
Event or Problem Description
Revision surgery performed after 2 years and 9 months from primary due to acute hip pain caused by loosening of the distal part of the stem.The amistem-h was replaced with quadra-r.

Brand Name
AMISTEM H HA COATED LAT STEM SIZE 6
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8077514
Report Number3005180920-2018-00911
Device Sequence Number195024
Product Code LZO
UDI-Device Identifier07630030804229
UDI-Public07630030804229
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue Number01.18.146
Device Lot Number150151
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2018
Initial Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;